Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 78, Number 1

All articles in this issue are freely accessible.

On the theory of queues with many servers
J. Kiefer and J. Wolfowitz.
Trans. Amer. Math. Soc. 78 (1955), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066587
The inversion of the generalized Fourier transform by Abelian summability
Jerome Blackman.
Trans. Amer. Math. Soc. 78 (1955), 19-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066481
Some topological properties of convex sets
V. L. Klee.
Trans. Amer. Math. Soc. 78 (1955), 30-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069388
Analytic functions of class $H_{p}$
Walter Rudin.
Trans. Amer. Math. Soc. 78 (1955), 46-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067993
Least $p$th power polynomials on a real finite point set
T. S. Motzkin and J. L. Walsh.
Trans. Amer. Math. Soc. 78 (1955), 67-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066492
Almost bounded functions
A. W. Goodman.
Trans. Amer. Math. Soc. 78 (1955), 82-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067191
Quadratic functionals with a singular end point
Walter Leighton and Allan D. Martin.
Trans. Amer. Math. Soc. 78 (1955), 98-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066570
Productive sets
J. C. E. Dekker.
Trans. Amer. Math. Soc. 78 (1955), 129-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067049
Normal automorphisms and their fixed points
Franklin Haimo.
Trans. Amer. Math. Soc. 78 (1955), 150-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067894
Martingales and one-dimensional diffusion
J. L. Doob.
Trans. Amer. Math. Soc. 78 (1955), 168-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0070885
On a problem of Mihlin
A. P. Calderón and A. Zygmund.
Trans. Amer. Math. Soc. 78 (1955), 209-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0068028
Locally uniformly convex Banach spaces
A. R. Lovaglia.
Trans. Amer. Math. Soc. 78 (1955), 225-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066558
Additive polynomials. II
T. H. M. Crampton and G. Whaples.
Trans. Amer. Math. Soc. 78 (1955), 239-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073648